Comments on

Transversality of the Shapley value

S.H. Tijs

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)58-59
JournalTop
Volume16
Publication statusPublished - 2008

Cite this

Tijs, S. H. (2008). Comments on: Transversality of the Shapley value. Top, 16, 58-59.
Tijs, S.H. / Comments on : Transversality of the Shapley value. In: Top. 2008 ; Vol. 16. pp. 58-59.
@article{3225787bcc164eb59e892ec40b590123,
title = "Comments on: Transversality of the Shapley value",
author = "S.H. Tijs",
year = "2008",
language = "English",
volume = "16",
pages = "58--59",
journal = "Top",
issn = "1134-5764",
publisher = "Springer Verlag",

}

Tijs, SH 2008, 'Comments on: Transversality of the Shapley value', Top, vol. 16, pp. 58-59.

Comments on : Transversality of the Shapley value. / Tijs, S.H.

In: Top, Vol. 16, 2008, p. 58-59.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Comments on

T2 - Transversality of the Shapley value

AU - Tijs, S.H.

PY - 2008

Y1 - 2008

M3 - Article

VL - 16

SP - 58

EP - 59

JO - Top

JF - Top

SN - 1134-5764

ER -